# SDR C2XA96IA090

- Difficulty date: April 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31711
- Make and model: Emb EMB-120RT
- Aircraft serial: 120107
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 12033270001
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING A 20,000 CYCLE INSPECTION, THE LEFT WING LOWER SKIN WAS FOUND CRACKED AT THE OUTBOARD NACELLE CHORDWISE ATTACHMENT FLANGE FASTENER HOLE.  MAINTENANCE OVERSIZED THE FASTENER HOLE, INSERTED A NEW FASTENER, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (X)
